# SDR N6WA2023030602

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N554GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10297
- Aircraft time: 30,792 hours, 21,876 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Overheat Loop
- Part number: 0431102A156
- Condition: Grounded
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING IN FLIGHT. INSPECTED AND FOUND BLEED LOOP MT146 CONTACTING BLEED DUCT. RELOCATED AND RESECURED BLEED DETECTION LOOP MT146 IAW CRJ 550 AMM 36-21-03. OPS CHECK GOOD. INSPECTED AND FOUND RH HASOV INSULATION MUFF IMPROPERLY INSTALLED.REMOVED AND REINSTALLED MUFF IAW CRJ 550 AMM 21-61-08. OPS CHECK GOOD. NO DEFECTS OR FAULTS NOTED
